# SDR USAA2012022700003

- Difficulty date: February 12, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 36,580 hours, 16,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON R2 DOOR SILL BETWEEN FR66 TO FR68, Z-500, -Y1589.  REPLACED R2 DOOR SILL BETWEEN FR66 TO FR68, Z-500, -Y1589 IAW A320 SRM 51-42-11, AIRBUS DRAWING # 53480505 & 5348004320701.
